# SDR MYWA09080

- Difficulty date: December 12, 2009
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 20,398 hours, 25,568 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - REFERENCE DEFERRED DMI CTL 6943 ALL 3 ZONE TEMP LIGHT CAME ON DURING MASTER CAUTION RECALL.
